MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS HO 7.0; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS HO 7.0; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a hip procedure, the patients femur fractured while attempting to implant the stem.The surgeon used a micro stem and placed cables to complete the surgery.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).110010243 ¿ g7 shell ¿ 65346043, 30103604 ¿ g7 vit e liner ¿ 65338039, 00625006530 ¿ bone screw - j7263653, 00625006530 ¿ bone screw - j7263667, 00877503601 ¿ biolox femoral head ¿ 3111466, 00223200418 ¿ cerclage cable ¿ 64927345.Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the product was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d1; d2; d4; g3; g4; h2; h3; h4; h6 h6: component code mechanical (g04) - stem no product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no related deviations or anomalies during manufacturing.A definitive root cause cannot be determined, it was noted that a potential use error occurred however its unknown what that use error was.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
TPRLC 133 FP TYPE1 PPS HO 7.0
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15471637
Report Number0001825034-2022-02191
Device Sequence Number2892747
Product Code LZO
UDI-Device Identifier00880304489769
UDI-Public(01)00880304489769(17)290626(10)6562164
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K200196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-101070
Device Lot Number6562164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age82 YR
Patient SexFemale